# SDR SWIA201436485

- Difficulty date: February 12, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 29,126 hours, 23,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT APPROXIMATELY FS 613, SEAT TRACK SIDE SILL AT LBL 27 FLOOR PANEL SUPPORT HAS CORROSION AROUND NUT PLATE.  C-CHECK REPLACED FLOOR BEAM CAP ANGLE FROM FS 574.0 TO FS 621.0 LBL 27 IAW REO.
